Flood, Yavapai
- When
- July 30, 2:30 PM MST to 3:00 PM MST
- Where
- Yavapai County, 0.57 mi E of Cornville
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.720, -111.910
Water was running over roads in Cornville.
Heavy rain caused flash flooding in Yavapai County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGZ wrote it up.
Heavy rain caused flash flooding in Yavapai County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Jul 30, 9:20 AM MST, 5 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 920 AM MST MON JUL 30 2007 .SYNOPSIS...A LOW PRESSURE DISTURBANCE OVER NORTHERN MEXICO AND HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE TO BRING A MOIST AND UNSTABLE EASTERLY FLOW TO ARIZONA. EXPECT SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY RAIN...ACROSS MUCH OF NORTHERN ARIZONA TODAY. && .DISCUSSION...A VERY MOIST FLOW ALONG WITH A CONTINUED UNSTABLE AIR MASS WILL REMAIN IN PLACE ACROSS THE NORTHLAND THIS MORNING. MORNING KFGZ UPPER AIR SOUNDING AGAIN INDICATING PRECIPITABLE WATER JUST IN EXCESS OF AN INCH WITH VERY UNSTABLE LIMITED INDEX VALUES PERSISTING. STORM MOTION TODAY LOOKS TO BE FROM THE EAST AND LIGHT AROUND 5 TO 15 MPH. LOCALLY HEAVY RAINFALL AND MOSTLY SMALL HAIL WILL ACCOMPANY TODAYS STORMS. BEYOND TODAY...NO SIGNIFICANT MECHANISM APPEARS OVER THE NEXT 7 DAYS THAT WOULD RESULT IN A SUBSTANTIAL REDUCTION IN MOISTURE ACROSS THE REGION. THUS...WE CAN EXPECT THE DAILY CONVECTIVE PROCESS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE FOR THE MAJORITY OF THE WEEK. KD && .AVIATION...FOR THE 18Z PACKAGE...SCT TO BKN CIGS FROM 9-11 KFT AGL CAN BE EXPECTED THROUGH 17Z-19Z THIS MORNING...ALONG WITH ISOLD -SHRA. CONVECTION WILL DEVELOP OVER HIGHER TERRAIN BY 18Z...AND WILL SPREAD INTO THE LOWER ELEVATIONS BY 19Z-20Z. STORM MOTION WILL BE TO THE WEST-SOUTHWEST TODAY. CONVECTIVE COVERAGE THROUGH THE AFTERNOON WILL RANGE FROM 40 TO 70 PERCENT WITH SCT MVFR CONDITIONS AND WDLY SCT IFR CONDITIONS. STORMS SHOULD DECREASE AFTER 02Z-04Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 115 PM MST MON JUL 30 2007 AZZ004>018-037>040-310700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 115 PM MST MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY DEEP MOISTURE AND AN UNSTABLE AIR MASS WILL REMAIN OVER NORTHERN ARIZONA TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHLAND INTO THE LATE EVENING HOURS. WITH THE ADDITIONAL LOCALLY HEAVY RAINS ANTICIPATED AND MANY LOCATIONS ALREADY HAVING HEAVILY SATURATED SOILS...THE GREATEST WEATHER THREAT TODAY WILL LIKELY BE AREAS WITH FLOODING ISSUES. STORM MOTIONS THIS AFTERNOON AND EVENING WILL BE NEARLY STATIONARY WITH MUCH OF THE PRECIPITATION...AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 PM MST FOR YAVAPAI COUNTY...AND PORTIONS OF SOUTHWESTERN COCONINO COUNTY. A COUPLE STORMS MAY ALSO PRODUCE HAIL NEAR OR SLIGHTLY LARGER THAN AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The Flagstaff radar (KFSX), 67 km away, was scanning. The volume nearest the first event began at 21:28 UTC.
2 flood, 1 flash flood. Local standard time, as filed.
Water was running over roads in Cornville.
Highway 97 between Highways 96 & 93 south of Bagdad was impassable due to flooding. The road washed out.
Flash flooding closed the intersection of 6th and Date Streets.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2007Every state in 2007This day in weather historyWarnings in Arizona, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 52745, 52746, 52744.